MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 30GA 8MM 10BAG 500 PL/WG; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 30GA 8MM 10BAG 500 PL/WG; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 928854
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Review of the device history record was completed for batch# 9161958.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to this complaint.Conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the above, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported before use the syringe 0.5ml 30ga 8mm 10bag 500 pl/wg was found with no label or missing label information or illegible (all packaging levels).The following information was provided by the initial reporter: pharmacist reported the expiration date was missing from the box.

Brand Name
SYRINGE 0.5ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10045750
Report Number1920898-2020-00498
Device Sequence Number14149038
Product Code FMI
UDI-Device Identifier00311917025285
UDI-Public00311917025285
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K955235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number928854
Device Catalogue Number928854
Device Lot Number9161958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;